Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 281, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 19, 2017, 4:42 PM CDT for Creek County, Okfuskee County, Okmulgee County, Oklahoma. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2017, 4:42 PM CDT (21:42 UTC)
- Expired
- May 19, 2017, 5:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Creek County, OK, Okfuskee County, OK, Okmulgee County, OK
The radar
The Norman radar (KTLX), 73 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 525 J/kg
- Mixed-layer CIN
- -227 J/kg
- Mixed-layer LCL
- 813 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 295 m²/s²
- 0-3 km storm-relative helicity
- 318 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
015
WUUS54 KTSA 192142
SVRTSA
OKC037-107-111-192230-
/O.NEW.KTSA.SV.W.0281.170519T2142Z-170519T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
442 PM CDT FRI MAY 19 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southeastern Creek County in northeastern Oklahoma...
Northwestern Okmulgee County in northeastern Oklahoma...
Northwestern Okfuskee County in east central Oklahoma...
* Until 530 PM CDT
* At 441 PM CDT, a severe thunderstorm was located over Paden, moving
northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Beggs... Boley...
Paden... Slick...
Welty... Mason...
This includes Interstate 44 between mile markers 196 and 202.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3556 9662 3596 9627 3582 9600 3544 9644
3546 9644 3546 9647 3543 9650 3543 9652
3546 9654 3544 9657 3543 9656 3542 9656
3541 9654 3539 9654 3541 9658 3540 9660
3542 9663
TIME...MOT...LOC 2141Z 220DEG 46KT 3548 9656
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
740 WWUS54 KTSA 192158 SVSTSA Severe Weather Statement National Weather Service Tulsa OK 458 PM CDT FRI MAY 19 2017 OKC037-107-111-192230- /O.CON.KTSA.SV.W.0281.000000T0000Z-170519T2230Z/ Creek OK-Okmulgee OK-Okfuskee OK- 458 PM CDT FRI MAY 19 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR SOUTHEASTERN CREEK...NORTHWESTERN OKMULGEE AND NORTH CENTRAL OKFUSKEE COUNTIES... At 458 PM CDT, a severe thunderstorm was located 4 miles east of Welty, moving northeast at 55 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations in or near the path include... Beggs... Slick... Welty... Mason... This includes Interstate 44 between mile markers 197 and 202. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3562 9652 3596 9627 3582 9600 3551 9636 TIME...MOT...LOC 2158Z 228DEG 49KT 3564 9633 HAIL...0.75IN WIND...60MPH $$
472
WWUS54 KTSA 192227
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
527 PM CDT FRI MAY 19 2017
OKC037-107-111-192236-
/O.EXP.KTSA.SV.W.0281.000000T0000Z-170519T2230Z/
Creek OK-Okmulgee OK-Okfuskee OK-
527 PM CDT FRI MAY 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CREEK...
NORTHWESTERN OKMULGEE AND NORTH CENTRAL OKFUSKEE COUNTIES WILL EXPIRE
AT 530 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
LAT...LON 3562 9652 3596 9627 3582 9600 3551 9636
TIME...MOT...LOC 2226Z 220DEG 46KT 3590 9606
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:24 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, May 19, 3:24 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
324 PM CDT Fri May 19 2017
.DISCUSSION...
Latest surface analysis shows a stalled front across western
Oklahoma with various convective boundaries across the area.
Strong to severe storms are ongoing across northwest Arkansas.
More storms are approaching the area from southern and central
Oklahoma and this marks the next wave. Tornado watch will be
issued shortly.
Latest model guidance and radar trends would suggest the heaviest
rain will be across southeast Oklahoma and western Arkansas.
However with front and upper trough still west of the area, and
ongoing convection, will maintain flash flood watch and add
Pushmataha/Choctaw counties to the watch. The main severe threat
will be damaging winds and isolated tornadoes where storms can
take advantage of existing boundaries/increased SRH. Flash
flooding will also be a threat with another 1-3 inches of rain
possible, with the heaviest rains likely along and south of
Interstate 40.
Precipitation will end across eastern Oklahoma and northwest
Arkansas Saturday morning, with clearing from west to east by
Saturday afternoon. Cold front may make it to our western zones
by Saturday morning, and have lowered min temps a bit for this
possibility. Weather will be much improved by Sunday with light
winds and highs in the 70s. Overnight lows will be chilly by
Sunday morning, ranging from the mid to upper 40s across
northeast Oklahoma/northwest Arkansas to mid 50s across southeast
Oklahoma.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 57 72 51 77 / 90 20 0 0
FSM 68 76 52 79 / 100 50 0 0
MLC 62 74 52 78 / 100 30 0 0
BVO 55 70 45 76 / 90 20 0 0
FYV 63 71 47 74 / 80 40 0 0
BYV 64 74 49 74 / 80 40 0 0
MKO 62 72 51 77 / 90 30 0 0
MIO 62 72 48 75 / 90 20 0 0
F10 61 73 51 77 / 90 20 0 0
HHW 66 76 55 80 / 100 60 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Saturday morning for OKZ049-053>076.
AR...Flash Flood Watch through Saturday morning for ARZ001-002-010-
011-019-020-029.
&&
LONG TERM....06
CORFIDIHazardous weather outlook, May 19, 1:13 PM CDT, 3 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 113 PM CDT Fri May 19 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201045- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 113 PM CDT Fri May 19 2017 ...SEVERE WEATHER AND FLOOD POTENTIAL CONTINUES THRU TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Along and especially south of I-44. ONSET...Mid to late afternoon. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Mid afternoon. AREA AT GREATEST RISK...South of I-44. FLASH FLOOD. RISK...Elevated. AREA...Portions of Eastern Oklahoma, especially south of I-44 and Western Arkansas. ONSET...Mid to late afternoon. HEAVY RAIN. RISK...Elevated. AREA...Portions of Eastern Oklahoma, especially south of I-44 and Western Arkansas. ONSET...Mid to late afternoon. DISCUSSION... There is an enhanced risk of severe thunderstorms this afternoon and evening along and south of I-40 across Southeast Oklahoma into West Central Arkansas. There is a slight risk of severe thunderstorms across Northeast Oklahoma and Northwest Arkansas this afternoon and evening. Damaging winds and large hail are the main threats. Isolated tornadoes are possible where storms interact with lingering boundaries, or with any bowing line segments late this afternoon and into the evening. Storms are expected to form along and east of the current band of convection that stretches from Northeast Oklahoma down into North Central Texas, where the air is most unstable. This activity will gradually grow upscale into one or more clusters or lines as it lifts northeast across Eastern Oklahoma and Western Arkansas this afternoon and tonight. Other more scattered storms may develop near a developing surface low or trough and ahead of the cold front across North Central Oklahoma either late this afternoon or into the evening and will move across generally far Northeast Oklahoma this evening. There were multiple swaths of 2 to 4 inch rains across Eastern Oklahoma from last night's convection. Depending on how convection evolves today and whether this convection tracks over these same areas, there will be a flash flood threat. There may be some river flooding that occurs as well, but this will depend on the basins where the heavy rains fall. At this time, the heavier rains are more likely to fall generally south of I-44. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...Thunderstorm Potential. SUNDAY...No Hazards. MONDAY and TUESDAY...Thunderstorm Potential. WEDNESDAY and THURSDAY...No Hazards. EXTENDED DISCUSSION... Showers and thunderstorms will end from west to east during the day Saturday. The next storm system will affect the area Monday into Tuesday bringing a chance of thunderstorms, but only a limited risk of severe weather. weather.gov/tulsa Contains additional information. Lacy
In the hours before
Local storm report, May 19, 12:44 PM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1244 PM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG CHECOTAH 35.47N 95.52W
05/18/2017 MCINTOSH OK TRAINED SPOTTER
A STORAGE TANK AND BARN WERE DAMAGED IN THE CHECOTAH
AREA, ALONG WITH DOWNED POWER LINES.
&&
BLHSpecial weather statement, May 19, 1:18 PM CDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
118 PM CDT FRI MAY 19 2017
OKZ068-070>072-074-191845-
Haskell OK-Muskogee OK-Sequoyah OK-Cherokee OK-McIntosh OK-
118 PM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HASKELL...
NORTHEASTERN MCINTOSH...NORTHWESTERN SEQUOYAH...SOUTHWESTERN CHEROKEE
AND MUSKOGEE COUNTIES UNTIL 145 PM CDT...
At 118 PM CDT, strong thunderstorms were located along a line
extending from near Muskogee to 6 miles northwest of Enterprise.
Movement was east at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Muskogee... Fort Gibson...
Checotah... Warner...
Gore... Porum...
Webbers Falls... Oktaha...
Braggs... Rentiesville...
Briartown... Greenleaf State Park...
Pumpkin Center... Keefeton...
Summit...
This includes Interstate 40 in Oklahoma between mile markers 264 and
288.
LAT...LON 3528 9511 3526 9545 3530 9545 3530 9550
3528 9552 3526 9551 3526 9556 3580 9550
3583 9505
TIME...MOT...LOC 1818Z 260DEG 31KT 3577 9536 3531 9542Special weather statement, May 19, 1:47 PM CDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Tulsa OK
147 PM CDT FRI MAY 19 2017
ARZ001-OKZ062-063-067>072-074-191930-
Benton AR-Haskell OK-Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-
Delaware OK-Wagoner OK-Mayes OK-McIntosh OK-
147 PM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON...DELAWARE...
CENTRAL HASKELL...NORTHEASTERN MCINTOSH...WESTERN SEQUOYAH...
SOUTHEASTERN MAYES...WESTERN ADAIR...SOUTHEASTERN WAGONER...CHEROKEE
AND EASTERN MUSKOGEE COUNTIES UNTIL 230 PM CDT...
At 146 PM CDT, strong thunderstorms were located along a line
extending from 6 miles southeast of Spavinaw to 2 miles west of
Whitefield. Movement was northeast at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Muskogee... Tahlequah...
Sallisaw... Stigler...
Jay... Fort Gibson...
Warner... Vian...
Locust Grove... Salina...
Gore... West Siloam Springs...
Colcord... Kansas...
Porum... Okay...
Webbers Falls... Hulbert...
Spavinaw... Whitefield...
This includes Interstate 40 in Oklahoma between mile markers 272 and
304.
LAT...LON 3650 9462 3650 9452 3532 9487 3516 9543
3630 9529 3658 9462
TIME...MOT...LOC 1846Z 238DEG 32KT 3631 9498 3526 9528Special weather statement, May 19, 3:46 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Tulsa OK
346 PM CDT FRI MAY 19 2017
ARZ010-019-OKZ069-192115-
Washington AR-Crawford AR-Adair OK-
346 PM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRAWFORD...
SOUTHWESTERN WASHINGTON AND SOUTHEASTERN ADAIR COUNTIES UNTIL 415 PM
CDT...
At 346 PM CDT, a strong thunderstorm was located 8 miles northwest of
Natural Dam, moving northeast at 25 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Devils Den State Park... Odell...
Clyde... Morrow...
A tornado watch remains in effect until 1100 PM CDT for northwestern
Arkansas...and northeastern Oklahoma.
LAT...LON 3577 9425 3564 9450 3564 9455 3573 9464
3591 9441
TIME...MOT...LOC 2046Z 230DEG 24KT 3571 9453Special weather statement, May 19, 3:47 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Tulsa OK
347 PM CDT FRI MAY 19 2017
ARZ001-002-011-192115-
Carroll AR-Madison AR-Benton AR-
347 PM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON...
NORTHWESTERN MADISON AND NORTHWESTERN CARROLL COUNTIES UNTIL 415 PM
CDT...
At 347 PM CDT, strong thunderstorms were located along a line
extending from Seligman to 2 miles northwest of War Eagle. Movement
was northeast at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations in or near the path include...
Eureka Springs... Garfield...
Gateway... Beaver...
War Eagle... Hobbs State Park...
Hill Top... Beaver Lake...
Walnut Hill... Larue...
Bland... Busch...
Lookout... Oak Hill...
A tornado watch remains in effect until 1100 PM CDT for northwestern
Arkansas.
LAT...LON 3630 9369 3623 9389 3624 9401 3621 9401
3621 9405 3650 9401 3650 9367
TIME...MOT...LOC 2047Z 239DEG 32KT 3652 9394 3629 9397Special weather statement, May 19, 4:03 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
403 PM CDT FRI MAY 19 2017
OKZ060-061-064>067-070-192130-
Tulsa OK-Muskogee OK-Okmulgee OK-Rogers OK-Okfuskee OK-Wagoner OK-
Creek OK-
403 PM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ROGERS...
SOUTHEASTERN CREEK...WESTERN WAGONER...NORTHWESTERN MUSKOGEE...
OKMULGEE...SOUTHEASTERN TULSA AND EASTERN OKFUSKEE COUNTIES UNTIL 430
PM CDT...
At 403 PM CDT, strong thunderstorms were located along a line
extending from 4 miles north of Bald Hill to 3 miles south of Castle.
Movement was northeast at 60 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations in or near the path include...
Broken Arrow... Okmulgee...
Okemah... Bixby...
Jenks... Okfuskee...
Coweta... Haskell...
Inola... Morris...
Beggs... Mounds...
Bearden... Castle...
Preston... Stonebluff...
Bald Hill... Okmulgee State Park...
Welty... Oneta...
This includes Interstate 40 in Oklahoma between mile markers 212 and
222.
A tornado watch remains in effect until 1100 PM CDT for east central
Oklahoma.
LAT...LON 3565 9646 3621 9552 3569 9569 3534 9644
3546 9644 3546 9647
TIME...MOT...LOC 2103Z 212DEG 50KT 3580 9583 3542 9638The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:17 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 43 min |
| May 18, 7:43 PM CDT | Special Weather Statement | TSA | Osage | 32 min |
| May 18, 8:00 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 45 min |
| May 18, 8:06 PM CDT | Special Weather Statement | TSA | Okfuskee | 24 min |
| May 18, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Rogers, Tulsa | 35 min |
| May 18, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 42 min |
| May 18, 8:42 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Wagoner, Washington | 48 min |
| May 18, 9:05 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 115 min |
| May 18, 9:06 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa, Wagoner | 24 min |
| May 18, 9:12 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 48 min |
| May 18, 9:26 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner and 1 more | 49 min |
| May 18, 9:35 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 25 min |
| May 18, 9:40 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 65 min |
| May 18, 9:48 PM CDT | Tornado Warning | TSA | Pittsburg | 42 min |
| May 18, 9:54 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 36 min |
| May 18, 10:00 PM CDT | Tornado Warning | TSA | McIntosh | 30 min |
| May 18, 10:18 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 57 min |
| May 18, 10:22 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 38 min |
| May 18, 10:23 PM CDT | Tornado Warning | TSA | Muskogee, Wagoner | 37 min |
| May 18, 10:28 PM CDT | Tornado Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 47 min |
| May 18, 10:37 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 38 min |
| May 18, 10:42 PM CDT | Areal Flood Advisory | TSA | Rogers | 3 hr |
| May 18, 10:57 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, LeFlore, Mayes and 3 more | 48 min |
| May 18, 11:00 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 45 min |
| May 18, 11:01 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 44 min |
| May 18, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 48 min |
| May 18, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 48 min |
| May 18, 11:31 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware, Sequoyah | 59 min |
| May 18, 11:32 PM CDT | Tornado Warning | TSA | Delaware | 43 min |
| May 18, 11:34 PM CDT | Tornado Warning | TSA | Adair, Delaware | 41 min |
| May 18, 11:42 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 48 min |
| May 18, 11:48 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 42 min |
| May 18, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 62 min |
| May 19, 2:16 AM CDT | Special Weather Statement | TSA | Pawnee | 44 min |
| May 19, 3:26 AM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| May 19, 3:58 AM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Osage | 23 hr |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 62 hr |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Tulsa | 71 hr |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Creek | 38 hr |
| May 19, 8:56 AM CDT | River Flood Warning | TSA | Washington | 71 hr |
| May 19, 8:56 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 4 days |
| May 19, 8:56 AM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| May 19, 10:57 AM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| May 19, 11:07 AM CDT | Special Weather Statement | TSA | Osage | 23 min |
| May 19, 1:18 PM CDT | Special Weather Statement | TSA | Muskogee | 27 min |
| May 19, 1:47 PM CDT | Special Weather Statement | TSA | Cherokee, Delaware, Mayes | 43 min |
| May 19, 2:10 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 26 min |
| May 19, 2:21 PM CDT | River Flood Advisory | TSA | Cherokee | 3 days |
| May 19, 2:34 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 41 min |
| May 19, 3:46 PM CDT | Special Weather Statement | TSA | Adair | 29 min |
| May 19, 4:03 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 27 min |
| May 19, 4:18 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa, Wagoner | 42 min |
| May 19, 5:01 PM CDT | Special Weather Statement | TSA | Wagoner | 29 min |
| May 19, 5:15 PM CDT | Special Weather Statement | TSA | Mayes, Okmulgee, Wagoner | 30 min |
| May 19, 5:16 PM CDT | Areal Flood Advisory | TSA | Creek, Mayes, Muskogee, Okfuskee, Okmulgee, Rogers and 2 more | 119 min |
| May 19, 5:20 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 2 min |
| May 19, 5:24 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 51 min |
| May 19, 6:04 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee | 8 hr |
| May 19, 6:15 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Ottawa, Wagoner | 60 min |
| May 19, 6:19 PM CDT | Special Weather Statement | TSA | Okfuskee | 26 min |
| May 19, 6:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 62 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.